# SDR AWXA200300321

- Difficulty date: March 24, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,265 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 1 INCH CRACK WAS FOUND ON FORWARD END OF INTERCOSTAL BETWEEN FLOORBEAMS AT BS 328 AND BS 344, LBL 46. MAINTENANCE REMOVED DAMAGED INTERCOSTAL BETWEEN FLOORBEAMS AT BS 328 AND BS 344, LBL 46; FABRICATED A NEW REPLACEMENT INTERCOSTAL; INSTALLED REPAIR PART IAW B737-300 SRM 51-10-02, PG. 12.
